# SDR UPS02839928

- Difficulty date: November 24, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AND POPPED FASTENERS IN RT W/W PRESSURE PANEL POSSIBLE FERRY FOR REPAIR. FABBED  REPAIR PARTS IAW REO G08940, ALODINED & PRIMED IAW DC8 SRM 51 -1-8 FABBED STIFFENER SPLICES AND STRAPS IAW DAC DWG SR08530029, INSTALLED REPAIR SPLICES AND STIFFENER IAW DC8 SRM 51-1-20D & 51-1-21 INSTALLED CABLE PULLEY AND BRACKET IAW DC8 SRM 51-3-0
